# SDR AALA20060733

- Difficulty date: September 25, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 21G AND 22G INOPERATIVE.  REPLACED CONNECTOR FOR INOPERATIVE EMERGENCY LIGHTS AT SEATS 21G AND 22G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
